# SDR 98FDEA00062

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0683 AND NR 1044 72 C237-02 UPPER LOBE BS 1070, RBL 20 - RBL 35, CORROSION ON TOP SIDE OF FLOORBEAM.  CUTOUT 2 AREAS OF CORROSION ON FLOORBEAM T CAP.  INSTALLED REPAIR FROM RBL 16 - RBL 54, PER SRM 53-10-8, FIG 1.
